# SDR FDEA201109093792

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - AT STA 1129 TO STA 6-10 LOGERON 51L FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.090"; MATERIAL REMOVED= 0.052"; MATERIAL REMAINED = 0.038", FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 205.  FABRICATED NEW LONGERON IAW DWG AGA7027, REV -.  CORRODED LONGERON TRIMMED-OFF FROM EXISTING SPLICE AT STA 6-00 TO AFT END AT STA 6-80 AND NEW LONGERON INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
